# SDR AALA970459

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 29 LEFT, OUTBOARD LEG OF STRINGER IS CORRODED AT STATION 950E PLUS 2 INCHES, AND 950 E PLUS 18 INCHES, AT FASTENERS EACH END BAY.  REMOVED CORROSION, REMOVED ALL FASTENER STATION 950E TO 950F.  INSTALLED STRAP 7075-T6 BY .063 THICK WET WITH SEALER.  REINSTALLED 1ST O/S HI-LOKS.  ALL FASTENER HOLES, SEALED AROUND EDGES.  REF ESO 11697 DATED 2-26-97.  (M)
